# SDR DALA1019430977

- Difficulty date: August 13, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 52,050 hours, 38,559 cycles
- Engine: Pwa JT8D
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, F/A REPORTED SMOKE IN THE CABIN  WITH AFT LAVATORY SMOKE DETECTORS SOUNDING.  MX ACCOMPLISHED OPS, 5088 SMOKE IN CABIN TROUBLESHOOTING.  FOUND APU LEAKING OIL, CORRECTED OIL LEAK AND ACCOMPLISHED SEVERAL DUCT BURN OUTS IAW OPS 5089. REPLACED H2O SEPARATOR BAGS.
